RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mamedov, Ilkham Tofik ogly

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:253
Abstract pages:1535
Full texts:676
References:105
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person18869
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190307

Publications in Math-Net.Ru
2011
1. I. T. Mamedov, “First boundary-value problem for second-order elliptic-parabolic equations with discontinuous coefficients”, CMFD, 39 (2011),  102–129  mathnet  mathscinet; Journal of Mathematical Sciences, 190:1 (2013), 104–134  scopus
2003
2. I. T. Mamedov, K. S. Mirzoeva, “The Behavior of Solutions of Degenerate Elliptic Second-Order Equations with Lower-Order Terms in Unbounded Domains”, Differ. Uravn., 39:12 (2003),  1684–1692  mathnet  mathscinet; Differ. Equ., 39:12 (2003), 1775–1784
2001
3. I. T. Mamedov, “Boundary Properties of Solutions to Second-Order Parabolic Equations in Domains with Special Symmetry”, Mat. Zametki, 70:3 (2001),  386–402  mathnet  mathscinet  zmath; Math. Notes, 70:3 (2001), 347–362  isi
1987
4. I. T. Mamedov, N. A. Mikhailova, “An inequality of Harnack type for the solutions of degenerate parabolic equations with discontinuous coefficients”, Differ. Uravn., 23:12 (1987),  2094–2108  mathnet  mathscinet
1986
5. Yu. A. Alkhutov, I. T. Mamedov, “The first boundary value problem for nondivergence second order parabolic equations with discontinuous coefficients”, Mat. Sb. (N.S.), 131(173):4(12) (1986),  477–500  mathnet  mathscinet  zmath; Math. USSR-Sb., 59:2 (1988), 471–495
1985
6. Yu. A. Alkhutov, I. T. Mamedov, “Some properties of the solutions of the first boundary value problem for parabolic equations with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 284:1 (1985),  11–16  mathnet  mathscinet  zmath
1984
7. I. T. Mamedov, A. A. Novruzov, “An interior a priori estimate for solutions of second-order degenerate elliptic equations”, Dokl. Akad. Nauk SSSR, 278:1 (1984),  30–34  mathnet  mathscinet  zmath
1983
8. I. T. Mamedov, “The behavior of solutions of second-order degenerate parabolic equations near a boundary point”, Differ. Uravn., 19:3 (1983),  437–445  mathnet  mathscinet
9. I. T. Mamedov, “A generalization of a Phragmén–Lindelöf-type theorem for elliptic linear equations”, Mat. Zametki, 33:3 (1983),  357–364  mathnet  mathscinet  zmath; Math. Notes, 33:3 (1983), 181–185
1982
10. A. A. Novruzov, I. T. Mamedov, “Some theorems on the behavior of solutions of degenerate quasilinear elliptic equations”, Differ. Uravn., 18:10 (1982),  1754–1764  mathnet  mathscinet  zmath
1981
11. A. A. Novruzov, I. T. Mamedov, “On a removable singularity of solutions of linear elliptic equations with continuous coefficients”, Differ. Uravn., 17:11 (1981),  2064–2070  mathnet  mathscinet  zmath
12. I. T. Mamedov, “Behavior near the boundary of the solutions of degenerate second-order elliptic equations”, Mat. Zametki, 30:3 (1981),  343–352  mathnet  mathscinet  zmath; Math. Notes, 30:3 (1981), 661–666  isi
1980
13. A. A. Novruzov, I. T. Mamedov, “On $R$-identity of second-order elliptic and parabolic operators”, Dokl. Akad. Nauk SSSR, 253:6 (1980),  1314–1317  mathnet  mathscinet  zmath
14. I. T. Mamedov, “On an a priori estimate of the Hölder norm of solutions of quasilinear parabolic equations with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 252:5 (1980),  1052–1054  mathnet  mathscinet  zmath
1976
15. I. T. Mamedov, “Regularity of boundary points for linear equations of parabolic type”, Mat. Zametki, 20:5 (1976),  717–723  mathnet  mathscinet  zmath; Math. Notes, 20:5 (1976), 961–965
1975
16. I. T. Mamedov, “On the regularity of boundary points for linear and quasi-linear equations of parabolic type”, Dokl. Akad. Nauk SSSR, 223:3 (1975),  559–561  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020